# SDR AALA2009020900053

- Difficulty date: January 12, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER FOUR PLATE LUG BORE AT LEFT INBOARD CORRODED AND OUT OF LIMITS.  INSTALLED SERVICEABLE NUMBER FOUR LEFT INBOARD LUG BORE PLATE IN ACCORDANCE WITH WORK CARD K2988AA.
